# SDR A6WA201441169

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R12037129
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE BEHIND TRANSITION DUCT ON LT WING IS CRACKED.  REMOVED CRACKED ANGLE & REPLACED WITH NEW SERVICEABLE ANGLE IAW CRJ 200 SRM 51-42-02,51-42-06.
